| Model Number |
15522 |
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival during treatment with a cyclo g6 laser system in combination with the micropulse p3 probe.Based on the information provided, it appears the treatment was performed within specifications.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.No additional information is available at this moment.Iridex will continue to follow-up with the doctor for information regarding patient recovery.
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1)part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d8, d9, d4.4) part h: update to include that this a correction and additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival during treatment with a cyclo g6 laser system in combination with the micropulse p3 probe.Based on the information provided, it appears the treatment was performed within specifications.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.